# SDR IXXA060142S

- Difficulty date: June 10, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrupted
- Location: Zone 100
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FLOOR SUPPORT FLANGE CRACKED AT STATION 1160 LONGERON 31 RIGHT.  REMOVED DAMAGE, FABRICATED DOUBLER AND FILLER, LOCATED, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED FILLER AND DOUBLER AND NEW FASTENERS AT AT STATION 1160 LONGERON 31 RIGHT IAW DC8 SRM 54-4-1, 53-4-1, 53-2-0, 51-1-20D, 51-1-20A, AND 51-1-8.
